# SDR CALA2013051000291

- Difficulty date: May 10, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 47,436 hours, 15,829 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261034
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 140AFA CRACKED, WORN AND CORRODED.   FABRICATED FLOOR PANEL,  TEATED AND PRIMED REF SRM 53 -70-53, GMM 07-35-05 AND DWG 453A2610.
